Bishadowing and hyperbolicity

Diamond, P, Lee, K and Han, YH (2002) Bishadowing and hyperbolicity. International Journal of Bifurcation And Chaos, 12 8: 1779-1788. doi:10.1142/S0218127402005455

Author Diamond, P
Lee, K
Han, YH
Title Bishadowing and hyperbolicity
Journal name International Journal of Bifurcation And Chaos   Check publisher's open access policy
ISSN 0218-1274
Publication date 2002
Sub-type Article (original research)
DOI 10.1142/S0218127402005455
Volume 12
Issue 8
Start page 1779
End page 1788
Total pages 10
Editor L.O. Chua
Place of publication Singapore
Publisher World Science Publishing
Collection year 2002
Language eng
Subject C1
230119 Systems Theory and Control
780101 Mathematical sciences
Abstract Shadowing of a dynamical system is often used to justify the validity of computer simulations of the system, and in numerical calculations an inverse form of the shadowing concept is also of some interest. In this paper we characterize the notion of shadowing in terms of stability, and express the notion of hyperbolicity using the concept of inverse shadowing.
Keyword Mathematics, Interdisciplinary Applications
Multidisciplinary Sciences
Inverse Shadowing
Structurally Stable
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 10 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Aug 2007, 17:32:32 EST